Volume 9, issue 2 (2005)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Complete intersection singularities of splice type as universal abelian covers

Walter D Neumann and Jonathan Wahl

Geometry & Topology 9 (2005) 699–755
Bibliography
1 D Eisenbud, W Neumann, Three-dimensional link theory and invariants of plane curve singularities, Annals of Mathematics Studies 110, Princeton University Press (1985) MR817982
2 R Hartshorne, Algebraic geometry, Graduate Texts in Mathematics 52, Springer (1977) MR0463157
3 H B Laufer, On rational singularities, Amer. J. Math. 94 (1972) 597 MR0330500
4 H B Laufer, On minimally elliptic singularities, Amer. J. Math. 99 (1977) 1257 MR0568898
5 I Luengo-Velasco, A Melle-Hernández, A Némethi, Links and analytic invariants of superisolated singularities, J. Algebraic Geom. 14 (2005) 543 MR2129010
6 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
7 W D Neumann, Abelian covers of quasihomogeneous surface singularities, from: "Singularities, Part 2 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 233 MR713252
8 W D Neumann, G A Swarup, Canonical decompositions of 3–manifolds, Geom. Topol. 1 (1997) 21 MR1469066
9 W D Neumann, J Wahl, Universal abelian covers of surface singularities, from: "Trends in singularities", Trends Math., Birkhäuser (2002) 181 MR1900786
10 W D Neumann, J Wahl, Universal abelian covers of quotient-cusps, Math. Ann. 326 (2003) 75 MR1981612
11 W D Neumann, J Wahl, Complex surface singularities with integral homology sphere links, Geom. Topol. 9 (2005) 757 MR2140992
12 T Okuma, Universal abelian covers of rational surface singularities, J. London Math. Soc. $(2)$ 70 (2004) 307 MR2078895
13 T Okuma, Universal abelian covers of certain surface singularities, Math. Ann. 334 (2006) 753 MR2209255
14 M Reid, Chapters on algebraic surfaces, from: "Complex algebraic geometry (Park City, UT, 1993)", IAS/Park City Math. Ser. 3, Amer. Math. Soc. (1997) 3 MR1442522